# SDR 08FDEA02511

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU AFT CARGO COMPT CEILING, FR 62 CABIN FLOORBEAM BETWEEN SEAT TRACKS NR 3 RT AND NR 4RT, AFT FACE VERTICLE STIFFENER CRACKED, .250 IN LONG REMOVED CRACK AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR 62   FLOORBEAM BETWEEN SEAT TRACK NR 3RT AND NR 4RT IAW A300-600 SRM 53-10-15, FIG 212, SHT 1.
